Skip to main content

Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Volume 49, Number 1, 15 January 2004

On asymptotics of solutions to the hypergeometric equation
pp. 1-13(13)
Authors: Begehr, H.; Usmanov, Z.D.

Favourites:
ADD

Structure of solutions of polynomial Dirac equations in Clifford analysis
pp. 15-24(10)
Authors: Gong, Y. F.; Qian, T.; Du, D. Y.

Favourites:
ADD

Strong uniqueness polynomials: The complex case
pp. 25-54(30)
Authors: An, Ta Thi Hoai; Wang, Julie Tzu-Yueh; Wong, Pit-Mann

Favourites:
ADD

Ullemar's formula for the jacobian of the complex moment mapping
pp. 55-72(18)
Authors: Kuznetsova, Olga S.; Tkachev, Vladimir G.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more